# SDR SWAA2022033088462

- Difficulty date: March 26, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 48,356 hours, 28,909 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ESCAPE SLIDE ON THE FORWARD ENTRY DOOR CAME OUT OF THE BOX ON THE DOOR. IT DID NOT DEPLOY / [01] RE INSTALLED SLIDE IN SLIDE BOX PER AMM 25-66-01
